# SDR AUS20020885

- Difficulty date: August 2, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 637836
- Condition: Broken
- Location: Reciprocating En
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 CYLINDER INNER EXHAUST VALVE SPRING BROKEN. METAL CONTAMINATION OF OIL SYSTEM.
